# SDR UALA2012120407005

- Difficulty date: December 3, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 62,469 hours, 23,469 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

YELLOW HYD SYSTEM LEAKING.  FOUND PTU MANIFOLD CHECK VALVE (3094GM) LEAKING.  REPLACED PACKING.  SERVICED, BLED, AND LEAK CHECKED.  NO LEAKS NOTED.  OPS CHECKS NORMAL.
